# SDR UPS99829235

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, FITTING AT STA 1180, LONG 34R CRACKED.  REMOVED CRACKED FITTING, SPLICE ANGLE FABRICATED PER SRM 53-2-0 FIG 26.  DRILLED FITTING AND SPLICE ANGLE IAW DC-8 SRM 53-2-0, FABRICATED  FILLERS IAW DC-8 SRM 53-2-0, ALODINED AND PRIMED IAW DC-8 SRM 51-1- 8, INSTALLED IAW DC-8 SRM 51-1-20D.
